# SDR DL76G091747

- Difficulty date: November 9, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 43,960 hours, 6,182 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UKN
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE FAILED TO START LT ENG MSG 1 IGNTER.  R&R NR 1 IGNTER, LT ENGINE PER AMM CHECKS GOOD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
